# SDR SB05123

- Difficulty date: September 26, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE L2 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK PER MM 33-51-51. OPERATIONAL CHECK GOOD.
